# SDR 0400459750

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Aircraft time: 79,258 hours, 72,522 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Condition: Stretched
- Location: Nr 5 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING, THE AIRCRAFT ROLLED WHEN SLATS WERE SELECTED TO EXTEND.  BOTH BLUE SLAT EXTEND AND SLAT DISAGREEMENT LIGHTS WERE FLICKERING.  DISAGREE LIGHT WENT OUT AND EXTEND LIGHT CAME ON STEADY AT 135 KTS.  CREW STATES THAT WHEN THE LIGHTS WERE FLICKERING THE AIRCRAFT WAS BEING CONTROLLED MANUALLY (NOT AUTOPILOT) AND DID NOT FEEL ANY ROLLING TENDENCIES.  LANDING AT DTW WAS UNEVENTFUL.  MAINTENANCE REPLACED THE RIGHT EXTEND SWITCH AND THEN FOUND BOTH WINGS SLAT EXTEND CABLES WERE OUT OF LIMITS.  CABLES WERE REPLACED AND RIGGED.  AIRCRAFT RETURNED TO SERVICE.
